Document Type : Research Paper


MISCOM, National School of Applied Sciences, Cadi Ayyad University, Safi, Morocco.


In this paper, we are interested in studying an integro-differential equation with two-point integral boundary conditions using  the Caputo fractional derivative of order $2< \varrho \leq 3$. The considered problem is transformed into an equivalent integral equation. To study existence and uniqueness results, our approaches used is based on two well-known fixed point theorems, Banach contraction and Krasnoselskii's theorems. To illustrate our obtained outcomes, an example is given at the end of this paper.


Main Subjects

[1] B. Ahmad and R.P. Agarwal, Some new versions of fractional boundary value problems with slitstrips conditions, Bound. Value Probl., 175 (2014), 12 pages. 
[2] Y. Allaoui, S. Melliani and A. EL Allaoui, & K. Hilal, Coupled System of Mixed Hybrid Fractional Differential Equations: Linear Perturbations of First and Second Type, In Recent Advances in Fuzzy Sets Theory, Fractional Calculus, Dynamic Systems and Optimization. Cham: Springer International Publishing, (2022), pp. 446-457
[3] S. Banach, On operations in abstract sets and their application to integral equations, Fundamenta Mathematicae, 3 (1922), pp. 133-181.
[4] H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, Chapter 9, Section 1, 2010.
[5] E. Shivanian, Error estimate and stability analysis on the study of a high-order nonlinear fractional differential equation with Caputo-derivative and integral boundary condition, Comp. Appl. Math., 41 395 (2022).
[6] E. Shivanian and A. Dinmohammadi, On the solution of a nonlinear fractional integro-differential equation with non-local boundary condition, Int. J. Nonlinear Anal. Appl., In Press, (2023), pp. 1-12.
[7] E. Shivanian and H. Fatahi, To study existence of unique solution and numerically solving for a kind of three-point boundary fractional high-order problem subject to Robin condition, Comput. Methods Differ. Equ., 11 (2) (2023), pp. 332-344.
[8] L. Dong, N. Hoa and H. Vu, Existence and Ulam stability for random fractional integro-differential equation, Afr. Mat., (2020), pp. 1-12. 
[9] D. Hadwin, Noncommutative Arzela-Ascoli theorems, Journal of Operator Theory, 38 (1) (1997), pp. 43-66.
[10] A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, Elsevier Science B. V., Amsterdam, 204 (2006).
[11] M.A. Krasnosel'skii, Some Problems of Nonlinear Analysis, Am. Math. Soc. Transl. Ser., 2 (10) (1958), pp. 345-409.
[12] D. Kumar and D. Baleanu, Fractional calculus and its applications in physics, Frontiers in Physics, 7 (2019).
[13] S. Muthaiah, S. Muthu, M. Murugesan and N.G. Thangaraj, On generalized Caputo fractional differential equations and inclusions with non-local generalized fractional integral boundary conditions, Malaya J. Mat., 8 (2020), pp. 1099-1109.
[14] M. Rahaman, S.P. Mondal, A. El Allaoui, S. Alam, A. Ahmadian, and S. Salahshour, Solution strategy for fuzzy fractional order linear homogeneous differential equation by Caputo-H differentiability and its application in fuzzy EOQ model, Advances in Fuzzy Integral and Differential Equations, (2022), pp. 143-157.
[15] E. Raniyah Alsulaiman, A. Mohamed Abdou, M. Eslam Youssef and Mai Taha, Solvability of a nonlinear integro-differential equation with fractional order using the Bernoulli matrix approach[J], AIMS Mathematics, 8 (3) 2023, pp. 7515-7534.
[16] D. Riddhi, Beta Function and Its Applications, The University of Tennesse: Knoxville, TN, USA, 2008.
[17] S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, (Yverdon: Gordon and Breach), 1993.
[18] H. Sun, A. Chang, Y. Zhang and W. Chen, A review on variable-order fractional differential equations:mathematical foundations, physical models, numerical methods and applications, Fract. Calc. Appl. Anal., 22 (1) (2019), pp. 27-59.
[19] J.A. Tenreiro Machado, Handbook of Fractional Calculus with Applications, (Berlin-Boston: Walter de Gruyter GmbH), 2019.
[20] S. Ullah , M.A. Khan, M. Farooq, Z. Hammouch and D. Baleanu, A fractional model for the dynamics of tuberculosis infection using Caputo-Fabrizio derivative, Discrete Contin. Dyn. Syst., 13 (3) (2020), pp. 975-993.
[21] J. Wang, Y. Zhou and W. Wei1, Study in fractional differential equations by means of topological degree methods, Numer. Funct. Anal. Optim., 33 (2) (2012), pp. 216-238.